# SDR 9JLA2022101432669

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 6,139 hours, 4,332 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: S2899L150
- Condition: Failed
- Location: Power Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE POWER BRAKE CIRCUIT BREAKER WOULD TRIP INTERMITTENTLY. THE MAINTENANCE BASE DETERMINED THAT THE POWER BRAKE CIRCUIT BREAKER WAS DEFECTIVE. THE CIRCUIT BREAKER WAS REMOVED AND REPLACED WITH A NEW BREAKER. OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
